answersLogoWhite

0


Best Answer
Copy

Hello. No it isn't normal to spot while on the pill unless you have missed some pills (or a pill). Spotting while on the pill can be due to pregnancy, break through ovulation or because the doseage of the pill isn't high enough for you. See your doctor.

User Avatar

Wiki User

βˆ™ 2006-07-16 21:09:43
This answer is:
πŸ€“
🀯
πŸ€”
User Avatar

Your Answer

Loading...

Related Questions

Birth control and spotting?

...is normal.


Is spotting on birth control normal?

Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.


You have been on birth control for about 3 months and im spotting but this isn't the first time is this normal?

I am on the pill too. Spotting is very normal. But if it lasts for a while, then you need to call your doctor. Good luck:)


Can birth control cause spotting?

That is a normal symptom while you are on birth control. You can't expect for your period to be completly gone for 3 months without a little bit of bleeding. This doesn't mean that you are not using the birth control correctly. It is a normal symptom and shouldn't be any worry


Is it normal to have brown spotting instead of a period when you're on birth control?

Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.


Is spotting normal when on the shot administered birth control?

Yes - it is called break through bleeding - it is very common, especially in the first six months.


Does birth control cause cramping and spotting?

Yes. Cramps and spotting are a very common side effect while using birth control, especially in the first 1 to 3 months.


Can an IUD cause irregular period?

And IUD (or any hormone birth control) can cause irregular spotting, cramping or bleeding for up to three months when new. Upon insertion crampong and spotting is normal as well.


If you have already started spotting should you continue finishing your pack of birth control?

Yes you should continue your pack of pills even though you are spotting. You should never discontinue taking your birth control unless advised by your physician. If you stop taking your birth control you will lower the effectiveness of the birth control drastically and you will increase your chances of becoming pregnant. Spotting is a side effect caused by birth control. Spotting typically occurs when you are either starting birth control for the first time( spotting may last up to 3 months), spotting can occur if you do not take your birth control everyday at the same time, and it can occur if you use a certain medication, such as antibiotics.


Ive been taking birth control pills for the last week and I've never missed a pill now I've been spotting for the past 2 days is that normal?

It is normal to have some spotting when you begin a new form of birth control.


Can the birth control pill cause brown discharge?

yes many forms of hormonal birth control cause breakthrough bleeding and spotting and is normal to occur for the first 3 months on the birth control if it lasts for more than 3 months talk to your doctor so that they can put you on a different pill that is better for your body hope this helps Good Luck and God Bless!!!!!!!!!!Brown or red menstrual flow is normal on birth control pills.


What does it mean when you are on the pill and spotting?

it is completely normal. especially if you have just started using birth control.


If spotting occurs for two weeks should I stop taking the birth control or will the spotting stop?

When you start birth control it is not unlikely to have spotting or breakthrough bleeding. This is a side effect that can last up to 3 months or longer. You should not stop taking your birth control because you will actually mess up your cycle and when you will have your period. You will also experience more spotting or breakthrough bleeding if you stop now. The spotting will go away,however, you should visit your physician to consider changing the dosage of birth control. Spotting and breakthrough bleeding usually stops when switched to a higher dosage of birth control.


Is it normal if you just started the nuva ring and you were spotting brown blood for the longest time and now you took it out for a week and you have your period for two days and it has stopped?

The first 2 to 3 months you are on any type of birth control it is normal to have breakthrough bleeding and spotting and to have shorter and more regular periods while you are on birth control hope this helps, Good Luck and God Bless!!!


Are you sopose to be spotting while on the nuva ring birth control?

Spotting is a common side effect in the first three months of NuvaRing. It improves quickly.


Why would you be spotting for 2 months while not on birth control pills?

Since birth control has hormones in them and if you quit it can take a few months for your periods to settle down. Spotting is very common. However, it's always a good idea to see your doctor and have him/her explain everything to you.


You stopped taking the pill after 8 years The first two months after you had semi-regular periods However the recent past two months you are just spotting or getting some light flow but now enough?

This is very normal after stopping a birth control method. It can take many months for a person's menstrual cycle to return to normal after taking birth control for that long.


Can taking multiple birth control pills cause spotting?

Yes, taking multiple birth control pills can cause spotting.


Is it normal if I went off birth control 2 months ago and this month around day 15 I had pink-brown spotting and every couple days have light brown spotting?

i think you are pregnant, take HPT or go see your doctor!


You start spotting two weeks after you start birth control Is that normal?

Spotting can be normal, but if it continues or is quite heavy I would definitely contact your doctor because it could be something as simple as you being on a birth control that is not right for your body. Most often doctors recommend giving your birth control at least a month trial before deciding if you like it or not, so keep that in mind.


What should I do I've been spotting for 6 weeks after quitting birth control two months ago?

your body was used to that birth control. It is just trying to re-adjust itself.


Can you used birth control if you are spotting?

Yes


You have been taking birth control for a month and two weeks yet you still have spotting is this normal?

take a chill pill. :-)


Is it normal after IUD removal to have normal periods for three months then spotting the fourth month?

Your menstrual pattern four months after IUD removal is not related to the IUD. Take a pregnancy test, since your period in the fourth month without birth control was only spotting. If you continue to have spotty periods even with a negative pregnancy test, you can call your health care provider for advice if it's concerning to you.


What if you supost to start your period after removing the NuvaRing and all you are doing is spotting?

Any amount of bleeding or spotting "counts" if you're on hormonal birth control. That spotting is your normal withdrawal bleeding. Insert the next ring on schedule.